# SDR HEEA0013556

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Detector
- Part number: 214074280105
- Condition: Malfunction
- Location: M/R Rpm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RPM DETECTOR HAS NO RPM LIGHT ILLUMINATION.
